# SDR SWIA2021122963270

- Difficulty date: November 22, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NOSE JACKING SUPPORT AT APPROX. FS 265.00 TO FS 280.00 IS CORRODED.     (C-CHECK RO 12/26/2021)    EVALUATED CORROSION ON RIGHT HAND NOSE JACKING SUPPORT FS265.00 - FS280.00. OUT OF LIMITS. DAMAGE IS ON MORE THAN ONE ELEMENT. SKIN ATTACH ELEMENT AND WEB ELEMENT. REF CRJ700 SRM 53-00-00-101-001-A01. NOTE 1. REPLACED WITH NEW SERVICEABLE R/H JACK SUPPORT ANGLE BETWEEN FS265 AND FS280 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG # CC670-32050 REV. NC.  COMPLIED WITH ST 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).  PRESSURE LEAK CHECKED GOOD.  (SEE CONTINUE CARD FOR DETAILS)
